# SDR IPXA2M74613

- Difficulty date: July 5, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75801
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING UPPER SURFACE REPAIR UNDER NR 1 AND NR 2 SLAT SEAM GOUGED WITH ROLLED METAL ON PREVIOUS REPAIR DOUBLER.  REMOVED PREVIOUS REPAIR DOUBLER, FABRICATED AND INSTALLED NEW REPAIR OF LT WING FIXED L/E EXTERIOR BETWEEN STA XIS243-250 IAW STA SA EA 011- 5740-01-A4094 REV IR & EO MD11-5730-48014-A FAA 8100-9.
